nothing good, it bonds to nerve receptors, the effects/harm to the body varies with how long you have been using.
Your body is becoming addicted to the narcotic and to be completely honest what is actually more physically harming to your body is the high amount of Tylenol. The narcotic really isn't physically harming you it just grabs y and you come addicted and then the things you do for it harm your body but that much Tylenol everyday is DEVESTATING to your body and can cause alot of harm to your liver
Good Luck and Godspeed
That's like 1,250 mgs of acetaminophen(tylenol) than you are supposed to take in a day. 2,000 is the max, it is tearing up your liver. Especially if you have any alcohol with it at all, your liver is being destroyed.
Even if its less than what they say is the max Tylenol you are supposed to take in a day taking that much everyday is bad
The bigger question is why are you taking 10 percs a day? Is it for medical reasons or are you addicted. Actually 10 will lead to 20 and on and on. So just quit now before it gets worse. How long have you been taking 10 percs/day?
Yup quitting roxys is exactly right ten leads to 20 and that leads to stronger opiates and you do not want to even think about going there because it will completely ruin your life and do so in a hurry its better to go ahead and handle it before it gets completely out of hand because the amount you are on right now is low and alot easier to quit now than it would be in a few months I would suggest tapering down if you have the will power to do so and go ahead n nip it in the bud instead of walk down the road to and end up having to take 400-500mg of oxycodone a day just to feel normal not even to get the euphoric feeling anymore. It's terrible and no way whatsoever to live your life because if u keep on using it WILL eventually get to that point and the drug will run your life because once it gets that far you will start noticing you are planning your life around the pills and if you do or don't have them because you know without them you will be in withdrawal and be sick and will not want to do anything but try and sleep which while in withdrawal sleep is a hard thing to come by. Well feel free to msg me if ya got any questions or just wanna talk n ill help ya anyway I can
Good Luck and Godspeed
The chemical changes in your brain alone lead to 1) Addiction and yes 3 becomes 6, 6 becomes 10, 10 becomes 18, and 18 becomes "WTF just happened" and 2) You are messing with seritonin and dopamine receptor sites that effect almost all the processes in your body. Ill say lack of motivation, after a point, and then depression while you are on, low on pills, or quitting.
Physically, You liver has become a punching bag for the Tylenol. Once that happens your liver starts to get tiered and while concentrating on the Tylenol, it forgets about its normal job: Fat and sugar metabolism and distribution (that's not technical in any way, if you want to know for real what it does I could tell you but you should look it up regardless). So that screws up you fat metabolism, and you could develop a cholesterol prone environment which leads to heart disease. In theory... more but that's what bothers me the most about the world, heart disease, anyway...
You receptors and signals for pain, fight or flight, hunger, are all being messed with that's why you read/hear/know about low heart rates, slow breathing, weight loss, sleepiness, leading to someone’s death.
All in all, minor, low level use is fine but abusing the way you are, the way we were, the way some of us still do, is in no way, shape, or form good for any part of your body and the sooner it stops the sooner your body can get back on the right track.
P.S. - If you cam here looking for this advice, tell us why you are taking that much and then you should ask us if you're addiced or if you should stop/cut-back, or something like that.